# SDR QXEA2023111300166

- Difficulty date: November 9, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N656QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000942
- Aircraft time: 1,053 hours, 828 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: 428000185
- Part serial: 260102
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 16,632 hours, 10,652 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FAIL EICAS MESSAGE. REMOVED FROM SERVICE. PLACED ON MEL 22-30-00B. RETURNED TO SERVICE. MEL CLEARED ON 11/10 BY REPLACING THROTTLE QUADRANT IAW E175 AMM TASKS 76-11-01-000/400-801-A. OPS TEST GOOD. RETURNED TO SERVICE.
